Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 397, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 1, 2008, 5:29 PM CDT for Kemper County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 5:29 PM CDT (22:29 UTC)
- Expired
- Jun 1, 2008, 6:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 134 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1962 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 012229 SVRJAN MSC069-012330- /O.NEW.KJAN.SV.W.0397.080601T2229Z-080601T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 529 PM CDT SUN JUN 1 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 630 PM CDT * AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DE KALB...OR 13 MILES SOUTHEAST OF PRESTON...AND MOVING EAST AT 21 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DE KALB AND 7 MILES NORTH OF BLACKWATER BY 535 PM CDT... OAK GROVE BY 550 PM CDT... PORTERVILLE AND ELECTRIC MILLS BY 605 PM CDT... 7 MILES NORTH OF TAMOLA BY 610 PM CDT... LAT...LON 3258 8839 3258 8886 3292 8875 3287 8836 TIME...MOT...LOC 2229Z 282DEG 18KT 3273 8869 $$ DHB
2 follow-up statements
000 WWUS54 KJAN 012257 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 557 PM CDT SUN JUN 1 2008 MSC069-012330- /O.CON.KJAN.SV.W.0397.000000T0000Z-080601T2330Z/ KEMPER MS- 557 PM CDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHEASTERN KEMPER COUNTY... AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OAK GROVE...OR 9 MILES NORTH OF MERIDIAN STATION...MOVING EAST AT 21 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OAK GROVE BY 605 PM CDT... 8 MILES SOUTH OF ELECTRIC MILLS BY 615 PM CDT... PORTERVILLE AND TAMOLA BY 620 PM CDT... LAT...LON 3258 8839 3259 8884 3282 8873 3287 8836 TIME...MOT...LOC 2257Z 282DEG 18KT 3267 8861 $$ DHB
000
WWUS54 KJAN 012316
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT SUN JUN 1 2008
MSC069-012330-
/O.CON.KJAN.SV.W.0397.000000T0000Z-080601T2330Z/
KEMPER MS-
616 PM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN KEMPER COUNTY...
AT 616 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BLACKWATER...OR 8 MILES NORTHWEST OF
MERIDIAN STATION...MOVING EAST AT 21 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK GROVE...8 MILES NORTHWEST OF TAMOLA AND 8 MILES SOUTHWEST OF
PORTERVILLE BY 630 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHEASTERN MISSISSIPPI.
LAT...LON 3258 8839 3259 8884 3273 8877 3277 8837
3276 8837
TIME...MOT...LOC 2316Z 282DEG 18KT 3265 8868
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:36 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 1, 4:36 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 436 PM CDT SUN JUN 1 2008 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. ISOLATED STORMS CONTINUE TO GO UP OVER THE EASTERN ZONES...BUT STRUGGLE TO MAINTAIN. STORMS STARTING TO PRODUCING LIGHTNING AT THIS POINT...COULD SEE SOME PULSE STORMS IN THE EAST. WILL HAVE TO KEEP A CLOSE WATCH. THE STORM COMPLEX MOVING THROUGH ARKANSAS CONTINUES TO APPROACH THE CWA...BUT THE STRONGER STORMS WERE TAKING A MORE EASTWARD TRACK AT THIS TIME. THE WET MICROBURST CHECKLIST SUGGESTED THERE WAS A RISK FOR THE EAST TODAY...MUCH OF THE CWA WAS NEAR 90 AND DEWPOINTS REMAIN IN THE LOWER 70S EVERYWHERE NORTH OF INTERSTATE 20. LAPSE WERE DECENT ON THE SOUNDING...BUT WINDS WERE NOT GREAT AND NEITHER WAS THE SHEAR. LOOKS LIKE HAIL AND WINDS WILL BE OF GREATEST STORMS THROUGH THE EVENING. HEAVY RAIN WAS ALSO OF CONCERN...WITH PW VALUES AROUND 1.6IN. THE MODELS CONTINUE TO SUGGEST THE BOUNDARY WILL BE ORIENTED FROM NORTHWEST TO SOUTHEAST...POSSIBLY SAGGING INTO THE NORTHEASTERN PORTIONS OF THE AREA MONDAY. EVEN WITHOUT THE BOUNDARY...MODEL SOUNDING SUGGEST LAPSE RATES WILL BE DECENT AGAIN TOMORROW. OVERALL THE AIRMASS WILL NOT BE CHANGING MUCH...WITH PW VALUES NEAR 1.5IN AND TEMPERATURES BACK NEAR 90 AGAIN. STRONG TO SEVERE WORDING WILL REMAIN IN THE HWO THROUGH TOMORROW. THE RIDGE BUILDS INTO THE WEST MONDAY NIGHT AND PUSHES THINGS OUT OF THE CWA. SHOULD FINALLY SEE SOME SLIGHTER DRIER AIR...BUT SOUTHERLY MAINTAINS...SO NOT EXPECTING A BIG CHANGE IN THE AIRMASS. USED RAW MODEL VALUES FOR TEMPS...BUT DID NOT CHANGE MUCH. LOWS NEAR 70 AND HIGHS NEAR 90 SEEM GOOD THROUGH THE PERIOD. .LONG TERM... NO CHANGES MADE TO LONGER RANGE FORECAST. HIGH PRESSURE WILL PERSIST TUESDAY THROUGH THURSDAY TO MAINTAIN DRY WEATHER WITH WARMER THAN NORMAL TEMPERATURES. AN UPPER TROUGH DIGS INTO THE SRN PLAINS TOWARD THE END OF THE WORK WEEK. RIDGING IS WEAKENED OVER THE FORECAST AREA BY FRIDAY WHEN UPPER TROUGHING MOVES CLOSE ENOUGH TO PRODUCE WEAK TROUGHING IN THE FORM OF A WEAKNESS BETWEEN THE HIGH CENTER CENTERED OVER MEXICO AND THE HIGH CENTERED OVER THE NE U.S. COAST. WILL FOLLOW MOS AND PREV FORECAST TREND AND MAINTAIN SLIGHT CHANCE POPS FOR FRIDAY INTO THE WEEKEND. ALSO OF INTEREST...THE LATEST MODEL RUNS ARE NOW IN AGREEMENT THAT THE REMNANTS OF TROPICAL DEPRESSION ARTHUR WILL NOT MOVE INTO THE NRN GULF AS SUGGESTED BY EARLIER GFS RUNS. THE PREVIOUS DISCUSSION FOLLOWS: .LONG TERM...TUESDAY THROUGH SUNDAY...MEDIUM RANGE MODELS AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE UPPER PATTERN OF THIS PERIOD. FOR THE PERIOD WE WILL BE UNDER THE FLUCTUATING FLAT UPPER RIDGE. FOR TUESDAY INTO WEDNESDAY LOW LEVEL FLOW WILL BE WEAK AS PRECIPITABLE WATER WILL DECREASE TO AROUND ONE INCH. THE WARM FRONT WILL PUSH WELL NORTH OF THE ARKLAMISS REGION. A SERIES OF UPPER DISTURBANCES WILL MOVE NORTH OF THE REGION. AS WE GET INTO THURSDAY LOW LEVEL FLOW WILL BEGIN TO INCREASE ACROSS THE REGION AHEAD OF AN APPROACHING UPPER TROUGH MOVING TOWARD THE PLAINS. PRECIPITABLE WATER WILL INCREASE TO AROUND 1.6 INCHES. THE LOW LEVEL FLOW WILL HELP TO GIVE THE REGION MORE ISOLATED CONVECTION FOR FRIDAY THROUGH SUNDAY AS THE AXIS OF SEVERAL UPPER TROUGHS WILL ROTATE FROM THE PLAINS TO THE UPPER MISSISSIPPI VALLEY DURING THE PERIOD. IT WILL DEVELOP SEVERAL CONSECUTIVE SURFACE LOWS IN THE SOUTHERN PLAINS... WHICH WILL PUSH NORTH INTO THE NORTHERN PLAINS. THIS WILL HELP THE GULF TO OPEN UP A LITTLE MORE FOR SOME ISOLATED CONVECTION. THE EUROPEAN MODEL ONLY SHOWED ONE UPPER TROUGH ROTATING THROUGH THE PLAINS INTO THE UPPER MISSISSIPPI VALLEY...THEN BUILD THE UPPER RIDGE OVER THE REGION ON SATURDAY INTO SUNDAY. IT WAS SLOWER IN BRINGING THE SECOND UPPER TROUGH UNTIL THE MIDDLE OF THE FOLLOWING WEEK. LOOKING AT THE ENSEMBLES MOST OF THE THEM HAD THE ENERGY FROM THE SECOND UPPER STILL OUT IN THE FAR WESTERN CONUS ON SUNDAY. SO WILL GO CLOSER TO A COMPROMISE WITH THE EUROPEAN AND ENSEMBLES SOLUTIONS...THUS BRINGING ISOLATED POPS FOR FRIDAY THROUGH SUNDAY. SO WITH THE UPPER RIDGE MODIFYING SOME THROUGH THE PERIOD...IT WILL KEEP THE AREA MOSTLY DRY THROUGH THE PERIOD...EXCEPT FOR SOME MOSTLY DIURNAL ISOLATED CONVECTION FOR NEXT WEEKEND. WENT CLOSE TO GFS ENSEMBLES FOR NIGHTLY LOWS AND MADE SLIGHT ADJUSTMENTS TO MEX GUIDANCE FOR DAILY HIGHS. WITH 850 MB TEMPS OF 18-20C...DAILY HIGHS WILL RANGE FROM MAINLY THE LOWER TO MIDDLE 90S. NIGHTLY LOWS WILL RANGE FROM 68-73. OF COURSE WITH THE START OF THE TROPICAL SEASON...THE MODELS ARE POINTING TO SOME POSSIBLE ADDITIONAL TROPICAL DEVELOPMENT IN ADDITION TO ARTHUR IN THE SOUTHERN GULF OF MEXICO. WILL REFER TO TPC FOR ANY FUTURE DEVELOPMENTS./17/ && .AVIATION... STORMS WERE NOT IMPACTING ANY SITES AT THIS TIME...BUT SEVERE STORMS HAVE DEVELOPED EAST AND SOUTHEAST OF GTR. AN AREA OF SHOWERS AND THUNDERSTORMS WAS ALSO APPROACHING GLH. THE CURRENT FORECAST SEEMS OK FOR NOW. AT THIS TIME...HBG WILL LIKELY NOT SEE ANY STORMS AND POSSIBLY JACKSON. WILL MAINTAIN VCTS FOR JAN THROUGH THE EARLY EVENING. THE LOSS OF AFTERNOON HEATING WILL HELP WEAKEN THE ACTIVITY...SO WILL CONTINUE TO SHOW STORMS ENDING AROUND 3 OR 4Z. CEILINGS AROUND REGION WERE SCT-BKN AROUND 4000FT. LOOKING FOR THE RAIN TO END BY 5Z. PATCHY FOG MAY LEAD TO MVFR CONDITIONS IN THE 9-12Z RANGE. BEYOND 13Z EXPECTING VFR CONDITIONS TO PREVAIL AT GLH...JAN HBG. SIMILAR CONDITIONS WERE EXPECTED OVER THE NORTHEAST MONDAY AFTERNOON...SO KEPT VCTS IN FOR GTR/MEI STARTING BY LATE MORNING AND WILL LIKELY CONTINUE THROUGH THE AFTERNOON. LOOKING FOR VFR CONDITIONS TO PREVAIL AT ALL SITES AFTER 00Z TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 94 72 93 / 13 13 9 9 MERIDIAN 70 92 69 93 / 22 24 12 11 VICKSBURG 71 95 71 95 / 9 5 8 9 HATTIESBURG 72 94 71 96 / 11 16 9 12 NATCHEZ 72 92 71 93 / 3 2 7 10 GREENVILLE 71 93 73 94 / 28 10 8 9 GREENWOOD 70 92 71 93 / 40 18 9 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7/3
Hazardous weather outlook, Jun 1, 3:58 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT SUN JUN 1 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 022100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 358 PM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY ISOLATED SEVERE STORMS WILL OCCUR THIS AFTERNOON AND EVENING IN NORTH MISSISSIPPI AND SOUTHEAST ARKANSAS...GENERALLY IN AREAS ALONG AND NORTH OF A LINE FROM CROSSETT TO MACON. THESE STORMS WILL HAVE THE POTENTIAL FOR LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS TO 70 MPH. A THUNDERSTORM COMPLEX TO OUR WEST WILL MOVE INTO SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI DURING THE LATE AFTERNOON. THIS FEATURE WILL INTERACT WITH THE UNSTABLE AIR MASS OVER THE REGION TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...A FEW OF WHICH WILL DEVELOP INTO SEVERE STORMS. THE AIR MASS OVER THE REMAINDER OF NORTH MISSISSIPPI WILL BE HUMID AND UNSTABLE ENOUGH FOR AFTERNOON HEATING TO PRODUCE ISOLATED THUNDERSTORMS THAT WILL ALSO HAVE THE POTENTIAL TO BECOME SEVERE. MOST SEVERE THUNDERSTORM ACTIVITY WILL END BY 10 PM. SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN DURING THE DAY MONDAY. ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE...MAINLY FOR AREAS ALONG AND NORTH OF A LINE FROM GREENWOOD TO MERIDIAN. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 7/03
In the hours before
Special weather statement, Jun 1, 4:12 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 412 PM CDT SUN JUN 1 2008 MSZ018-019-025-012140- BOLIVAR MS-SUNFLOWER MS-LEFLORE MS- 412 PM CDT SUN JUN 1 2008 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN BOLIVAR AND NORTHERN SUNFLOWER COUNTIES... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM NEAR MCGEHEE ARKANSAS TO 11 MILES NORTHWEST OF ROSEDALE MISSISSIPPI AT 412 PM CDT...MOVING SOUTHEAST AT 40 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN BOLIVAR...LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF CLEVELAND...DREW...PARCHMAN...ROSEDALE...RULEVILLE...SHAW AND SHELBY...SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, Jun 1, 4:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 2 NNW PRAIRIE POINT 33.17N 88.40W
06/01/2008 E0.50 INCH NOXUBEE MS TRAINED SPOTTER
DIME TO MARBLE SIZE HAIL REPORTED
&&
JALocal storm report, Jun 1, 5:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 4 N STEENS 33.62N 88.32W
06/01/2008 E1.00 INCH LOWNDES MS TRAINED SPOTTER
QUARTER SIZE HAIL
&&
JASpecial weather statement, Jun 1, 5:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 521 PM CDT SUN JUN 1 2008 MSZ046-052-012250- LAUDERDALE MS-KEMPER MS- 521 PM CDT SUN JUN 1 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF DE KALB AT 521 PM CDT...MOVING EAST AT 18 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN KEMPER AND LAUDERDALE COUNTIES...INCLUDING THE CITIES OF DE KALB AND MERIDIAN STATION...SHOULD MONITOR THIS STORM CLOSELY. DHB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 46 min |
| Jun 1, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 26 min |
| Jun 1, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 58 min |
| Jun 1, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 60 min |
| Jun 1, 6:24 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 36 min |
| Jun 1, 6:50 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 55 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.